Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1534–1543 (Mi zvmmf1823)  

This article is cited in 25 scientific papers (total in 25 papers)

On the theory of alternating contrast structures

A. B. Vasil'evaa, A. P. Petrovb, A. A. Plotnicova

a Moscow State University, Faculty of Physics
b Peoples Friendship University of Russia, Moscow

Full text: PDF file (1249 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1471–1480

Bibliographic databases:
UDC: 517.958:531.32
MSC: Primary 35B25; Secondary 35K60, 35K55
Received: 02.07.1997

Citation: A. B. Vasil'eva, A. P. Petrov, A. A. Plotnicov, “On the theory of alternating contrast structures”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1534–1543; Comput. Math. Math. Phys., 38:9 (1998), 1471–1480

Citation in format AMSBIB
\by A.~B.~Vasil'eva, A.~P.~Petrov, A.~A.~Plotnicov
\paper On the theory of alternating contrast structures
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1534--1543
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1471--1480

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1823
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Petrov, “Traveling steplike contrast structures”, Comput. Math. Math. Phys., 39:9 (1999), 1449–1454  mathnet  mathscinet  zmath
    2. A. B. Vasil'eva, “Alternating contrast structures”, Comput. Math. Math. Phys., 39:8 (1999), 1244–1251  mathnet  mathscinet  zmath
    3. A. B. Vasil'eva, E. N. Rykhlinskaya, “On contrast structures of variable type”, Comput. Math. Math. Phys., 39:5 (1999), 760–768  mathnet  mathscinet  zmath
    4. Neimark Y.I., Smirnova V.N., “Singularly perturbed problems and the Painlevé paradox”, Differ Equ, 36:11 (2000), 1639–1646  mathnet  crossref  mathscinet  zmath  isi  scopus
    5. Moss D., Petrov A., Sokoloff D., “The motion of magnetic fronts in spiral galaxies”, Geophysical and Astrophysical Fluid Dynamics, 92:1–2 (2000), 129–149  crossref  mathscinet  adsnasa  isi
    6. A. P. Petrov, “Beguschie kontrastnye struktury v razlichnykh modelyakh gidromagnitnogo dinamo”, Matem. modelirovanie, 14:10 (2002), 95–104  mathnet  mathscinet  zmath
    7. A. B. Vasil'eva, “Investigation of alternating contrast structures”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S203–S208  mathnet  mathscinet  zmath  elib
    8. A. B. Vasil'eva, “On periodic solutions of a parabolic problem with a small parameter at the derivatives”, Comput. Math. Math. Phys., 43:7 (2003), 932–943  mathnet  mathscinet  zmath
    9. A. B. Vasil'eva, “On singularities of solutions of singularly perturbed boundary value problems when the roots of a degenerate equation merge”, Comput. Math. Math. Phys., 43:4 (2003), 529–536  mathnet  mathscinet
    10. A. A. Plotnicov, “Modeling and numerical-analytic computations of contrast structures of variable type”, Comput. Math. Math. Phys., 43:2 (2003), 203–216  mathnet  mathscinet  zmath
    11. Vasil'eva A.B., Omel'chenko O.E., “Alternating contrast structures in singularly perturbed quasilinear equations”, Doklady Mathematics, 67:3 (2003), 346–348  zmath  isi
    12. M. G. Dmitriev, G. S. Zhukova, A. P. Petrov, “Asimptoticheskii analiz modeli “vlast-obschestvo” dlya sluchaya dvukh ustoichivykh raspredelenii vlasti”, Matem. modelirovanie, 16:5 (2004), 23–34  mathnet  mathscinet
    13. A. A. Plotnicov, “Stability of the simplest boundary layer solutions and of the contrast structures”, Comput. Math. Math. Phys., 44:8 (2004), 1356–1365  mathnet  mathscinet  zmath  elib
    14. Vasil'eva A.B., Omel'chenko O.E., “Contrast structures of variable type in quasilinear parabolic equations”, Differ Equ, 40:10 (2004), 1431–1448  mathnet  crossref  mathscinet  zmath  isi
    15. Comput. Math. Math. Phys., 45:1 (2005), 37–51  mathnet  mathscinet  zmath
    16. Omel'chenko O.E., “Periodic solutions to the Dirichlet boundary value problem for a quasilinear parabolic equation with low diffusivity”, Doklady Mathematics, 72:3 (2005), 946–948  mathscinet  zmath  isi
    17. Vasilieva A., “Contrast structures of alternating type”, Singular Perturbations and Hysteresis, 2005, 111  crossref  mathscinet  zmath  isi
    18. A. B. Vasil'eva, A. A. Plotnicov, “On parabolic equations with a small parameter”, Comput. Math. Math. Phys., 46:5 (2006), 762–767  mathnet  crossref  mathscinet
    19. Vasil'eva A.B., Kalachev L.V., “Singularly perturbed periodic parabolic equations with alternating boundary layer type solutions”, Abstr Appl Anal, 2006, 52856  mathscinet  zmath  isi
    20. A. B. Vasileva, A. A. Plotnikov, “O vliyanii kraevykh uslovii na pogransloinoe reshenie peremennogo tipa”, Matem. modelirovanie, 19:4 (2007), 103–115  mathnet  mathscinet  zmath
    21. A. P. Petrov, “O modeli «vlast-obschestvo» s periodicheskoi funktsiei reaktsii grazhdanskogo obschestva”, Matem. modelirovanie, 20:11 (2008), 80–88  mathnet  zmath
    22. Vasil'eva A.B. Kalachev L.V., “Singularly Perturbed Periodic Parabolic Equations with Alternating Boundary Layer Type Solutions in Spatially Two-Dimensional Domains”, Anal. Appl., 11:5 (2013)  crossref  mathscinet  zmath  isi  scopus
    23. Dmitriev M.G. Pavlov A.A. Petrov A.P., “Nonstationary Fronts in the Singularly Perturbed Power-Society Model”, Abstract Appl. Anal., 2013, 172654  crossref  mathscinet  zmath  isi  elib  scopus
    24. O. G. Proncheva, “O vliyanii stepeni polyarizatsii obschestva na iskhod informatsionnogo protivoborstva”, Preprinty IPM im. M. V. Keldysha, 2016, 075, 29 pp.  mathnet  crossref
    25. O. G. Proncheva, “O nekotorykh osobennostyakh chislennogo issledovaniya nelineinykh modelei sotsialnykh protsessov”, Preprinty IPM im. M. V. Keldysha, 2018, 022, 14 pp.  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:232
    Full text:89
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022